Homotopy perturbation method for the mixed Volterra–Fredholm integral equations

Articles > Article · 2009

Authors: Ahmet YILDIRIM

Chaos, Solitons & Fractals, Journal Indexed in SCI Expanded, International, WoS, 2009, vol 42, pp 2760-2764

DOI: 10.1016/j.chaos.2009.03.147

Summary

This article presents a numerical method for solving nonlinear mixed Volterra-Fredholm integral equations. The method combined with the noise terms phenomena may provide the exact solution by using two iterations only. Two numerical illustrations are given to show the pertinent features of the technique. The results reveal that the proposed method is very effective and simple. (C) 2009 Elsevier Ltd. All rights reserved.

View details